Doctor insights on:
Whou Stop High Puls
Ok so i can stop the low dose aspirin without fear of heart attack or stroke? initially i was given aspirin because blood preasure was elevated 135/8
No: Low dose aspirin (baby aspirin) has hardly any side effects but lots of benefits. Why would you want to stop it? Discuss with your doc. And discuss benefits versus risks. I would almost never stop baby aspirin. No good reason for most patients, although there are exceptions. ...Read moreSee 1 more doctor answer
Hello doctor my heart rate is so fast and BP also high doctors told me that the reason of high BP is your fast heart rate I am 23?
I am taking high BP tablet exforge hct (amlodipine and hydrochlorothiazide and valsartan) 10mg/160mg/12.5mg so now my BP is ok 135/86 but my heart pulse 111:is it ok.
What should I do for high tyroid hormone day by day my heart rate and BP became higher my BP is 160/90 my age 23?
Hyperthyroidism: It sounds like you have an overactive thyroid. You need to find out the cause. If you have graves disease, your options for treatment include: taking antithyroid drugs (methimazole), taking radioactive iodine, or surgical removal of your thyroid. Most people in your age group will try the antithyroid drugs first. ...Read more
This could be a sign: of many different things. It is nearly impossible to determine your concerns over the internet. Seek a health care professional for evaluation of your symptoms and concerns. ...Read more
I had low testosterone senc 8 yeras im now 48 years old . I have high blood pressure i on maximum dose of androgel how to avoid heart attack..
59 year old male i take ramipril 10mg per day for high blood pressure & my blood pressure is still high 170/80 what do you recommend please?
BP still elevated: Your blood pressure is terribly elevated. You are ramipril (r) and ditiazem (d), both of which are not being given to you at maximum doses. Call your physician (p) and see if you can go to 20 mg of r and 360 mg of d daily. If that does not control your bp, your p may have to increase the number of BP meds you are taking. If your BP is still > 140 on 4 meds, consider secondary causes of hbp. ...Read moreSee 1 more doctor answer
M iit professorial. Mother has high bp. I now get negative thoughts, high bp, anxiety, get scared, sudden hunger, low confidence. Thyroid and ECG ok.
How correlates low BP and low diuresis?Which low BP value is considered dangerous?In ER my pressure was 130/80, at home 105/65.I take pils for high bp
Varies: It varies person to person. Some may tolerate BP in 80's, some don't. Low BP which causes symptoms is usually dangerous for that patient. Usually we get worried when we see BP in 80's. ...Read more
How correlates BP and heart rate? Why for me high BP (145-95) and low hr (58-62)? What means that?When is high BP accomploshed with low hr?
BP and HR: Generally, the two are independent. People in shock will have a rapid hr to compensate for their abnormally low bp. Your hrs are normal. Your BP is borderline high. You do not list any medicines that are slowing your hr. The treatment for an abnormally slow hr with symptoms (like passing out) is a pacemaker - you don't describe anything that sounds like you need that. ...Read more
Previous history??: Did you have previous myocarditis? or risk factors? such as drug abuse including alcohol, auto immune diseases, or family history? Otherwise fever and elevated pulse can be caused by other more common infection and inflammation, like upper respiratory infection or soft tissue infection -- Have you seen a doctor? if not, go see one now!! ...Read more
Consult MD: See u r md soon!Get a more detailed answer ›
I'm taking lisnopril 10mg for high bp, i was just added propranolol 80mg ER for migraine prevention. Should i be worried about my BP dropping too low?
High BP: Adding an other BP medication is always a concern, i suggest to monitor you BP at home and follow up with your doctor and adjust the BP medication occordingly. ...Read more
My BP ranges from 152/95 and 115/65, pulse rate 75-41, I am on atacand (candesartan) plus 16/12.5mg daily with 75 mg low dose aspirin. Is this ok. I am 54 yrs old?
At first glance: Nothing seems terribly amiss. Talk to your physician if concerns persist. ...Read more
I am 71, have copd, on oxygen, taking lisinopril and coreg (carvedilol). Pulse was erratic for 1 hour. High 139 low 59. Bp was fine. Why?
Atrial fib?: It sounds like you may have had an episode of atrial fibrillation, which is a rapid and irregular heart rhythm. Of it persists, it may increase your risk of a stroke. Talk to your doctor about the need for testing or medication adjustment to help keep your heart regular. ...Read moreSee 1 more doctor answer
Afib 86 year old on cardizem but heart still irreg xarelto short of breath exertion dr said see 6 months - pulse irreg but not too high help?
Cardioversion: if you have been on xarelto for at least 6 weeks you could consider cardio version and rhythm control. Ask your primary cardiologist. ...Read more
My 3 year old son has poor (weight) growth. He has high platelet count, very high sed rate, very high bun/creatinine ratio, high bun and very high iga?
I'm not sure what's: Causing ur son's condition but my best guess is there's some form of bone marrow and immune deficiency causing his symptoms. I presume he has been worked up by a hematologist. God bless u! http://www.m.webmd.com/a-to-z-guides/thrombocythemia-essential. http://www.m.webmd.com/a-to-z-guides/immunoglobulins. ...Read more
Is metoprolol harmful while my blood pressure and heart rate is normal and don't have any heart disease.it prescribed me for high BP but now BP normal?
- Talk to a doctor live online for free
- I can see puls on my wrist
- Does drinking milk stop meth high?
- How to stop diarrhea on high protein diet?
- Ask a doctor a question free online
- Shouldi stop taking phentermine if my bp is high
- Does consuming high levels of protein cause menstruation to stop?
- Can having a high igm stop a person from getting infections?
- Stop sleepiness
- Normal puls rate